Journal of Statistical Computation and Simulation, ( ISI ), Volume (81), No (11), Year (2011-11) , Pages (1393-1403)

Title : ( Bayesian Analysis for the Two-Parameter Pareto Distribution Based on Record Values and Times )

Authors: Mahdi Doostparast , Mohammad Ghasem Akbari , N. Balakrishnan ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Doostparast and Balakrishnan (2010) recently developed optimal confidence intervals as well as uniformly most powerful tests for one- and two-sided hypotheses concerning shape and scale parameters, for the two-parameter Pareto distribution based on record data. In this paper, on the basis of record values and inter-record times from the two-parameter Pareto distribution, maximum likelihood and Bayes estimators as well as credible regions are developed for the two parameters of the Pareto distribution. For illustrative purpose, a data set on annual wages of a sample of production-line workers in a large industrial firm is analyzed using the proposed procedures.

Keywords

, Admissibility; Credible region; Highest posterior density; Inter, record times; Likelihood estimate; Linear, exponential loss function; Pareto distribution; Record values; Record
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1019134,
author = {Doostparast, Mahdi and Mohammad Ghasem Akbari and N. Balakrishnan},
title = {Bayesian Analysis for the Two-Parameter Pareto Distribution Based on Record Values and Times},
journal = {Journal of Statistical Computation and Simulation},
year = {2011},
volume = {81},
number = {11},
month = {November},
issn = {0094-9655},
pages = {1393--1403},
numpages = {10},
keywords = {Admissibility; Credible region; Highest posterior density; Inter-record times; Likelihood estimate; Linear-exponential loss function; Pareto distribution; Record values; Record times.},
}

[Download]

%0 Journal Article
%T Bayesian Analysis for the Two-Parameter Pareto Distribution Based on Record Values and Times
%A Doostparast, Mahdi
%A Mohammad Ghasem Akbari
%A N. Balakrishnan
%J Journal of Statistical Computation and Simulation
%@ 0094-9655
%D 2011

[Download]